# SDR SWIA202163382

- Difficulty date: November 7, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AT APPROX STR20L THERE IS CORROSION ON CIRCUFRENTIAL STRAP.   (C CHECK RO 12-31-21)   REMOVED CORROSION AT FS280 (FS333.00 CIRCUMFERENTIAL JOINT) REF CRJ-900 SRM 51-21-06-001-001-A01. EVALUATED AND FOUND TO BE WITHIN LIMITS REF. CRJ 900 SRM 53-00-01-101-001-A01. FINISH RESTORED TO REWORK AREA REF CRJ 900 SRM 51-25-16-001-001-A01.
